# SDR KCSA081029

- Difficulty date: January 20, 2008
- Submitted: January 20, 2008
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 74,612 hours, 20,161 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON I/B SKIN HAS A CRACK AT AFT UPPER CORNER OF ACCESS PANEL OPENING AT NAC STA 208.
